Addiction Survivors

Notices

Reply
Unread 03-19-2012, 02:27 AM   #1
Benles17
Senior Member
 
Benles17's Avatar
 
Posts: 101
Default Night sweats~

I'm 12 days sober off a 4 year, very large oxycodone dosage fix. At night, I sweat and sweat and sweat sweat sweat soooooo much!! Is this part of withdrawl from the oxy or is this a side effect from the subutex??!! HELP :/
Benles17 is offline   Reply With Quote
Unread 03-19-2012, 04:16 AM   #2
theswan
Senior Member
 
Posts: 2,501
Default

maybe maybe both

Need more information like dose of suboxone and when you take it.

Maybe when you taper it may help or as you say, it could still be adjustments to the loss of such a large amout of opoids

Please tell some more
Glen
theswan is offline   Reply With Quote
Unread 03-29-2012, 06:09 PM   #3
suki
Member
 
suki's Avatar
 
Posts: 78
Default

Quote:
Originally Posted by theswan View Post
maybe maybe both

, it could still be adjustments to the loss of such a large amout of opoids

Please tell some more
Glen

After my relapse I sweat like a pig the night I went back on subs, I think Glen hit the nail on the head the amount of opoids was the culprit
suki
suki is offline   Reply With Quote
Unread 03-29-2012, 10:31 PM   #4
Kia25
Senior Member
 
Kia25's Avatar
 
Posts: 574
Default

Hey ~

The only time I had night sweats where times when i didnt have enough Norcos in my body and I'd be withdrawing. I DO NOT miss those nights. Tossing and turning, flipping around, sweating, legs hurt, heart racing.
So glad Im not dealing with that crap !
__________________
”A mind is like a parachute, it doesn’t work if it isn’t open.” - Frank Zappa
Kia25 is offline   Reply With Quote
One User Says Thank You to Kia25 For This Useful Post:
Thank You (05-31-2012)
Unread 04-23-2012, 10:14 PM   #5
Redefining_Life
Junior Member
 
Posts: 14
Default

When I asked my doctor about night sweats, he said I could still be having withdrawal symptoms. Definitely talk to your doctor; your dosage might need changed. I wake up frequently since I've been on Suboxone, but the sweats went away after my doctor increased my dose.
Redefining_Life is offline   Reply With Quote
Unread 04-23-2012, 11:23 PM   #6
theswan
Senior Member
 
Posts: 2,501
Default

I was busy with dad getting sick (then he died) life too gets busy hence me not coming here often.

I went off last August and went back on a year and a couple of months later due to chronic pain. The thing I thought of was my night sweats still came from time to time way after the drugs were out of my system. I still get some horrible nights where I soak through several pillows (really drenched)

Now, understand I'm diabetic and sometimes when my sugar drops or is too high, I sweat. that and I take Wellbutrin and diabetes medications as well.

Anyway, give it time as it will get better-In the meantime, it is not harmful except maybe if you dehydrate enough but drink water and that's a no brainer!

That and have several pillows and sheets near the bed. I know it sucks!

Glen
theswan is offline   Reply With Quote
Unread 09-11-2012, 04:41 PM   #7
Kordris
Member
 
Posts: 84
Default

I'm diabetic also... Only time I get sweats.. is when my sugars drop to low. I get them bad.

I also got them long time ago when I ran out of my pain meds and had to wait a few days. I would soak the bed and pillows from the sweat. So I know what your going through. I guess it was withdraws. I havent had them on sub, at all. If anything I slept great at night and I even take my last sub for the night at about 10 to 11 pm.
Kordris is offline   Reply With Quote
Unread 09-12-2012, 11:30 PM   #8
surfsupl
Senior Member
 
Posts: 102
Default

If you do a search their are quite a few topics of this very subject as well
surfsupl is offline   Reply With Quote
Unread 09-13-2012, 02:28 PM   #9
theswan
Senior Member
 
Posts: 2,501
Default

What happened to the poster Benles17? Wish you well.
theswan is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 12:03 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
© 2014 Addiction Survivors